Segueix
Marta Casanellas
Marta Casanellas
Correu electrònic verificat a upc.edu
Títol
Citada per
Citada per
Any
Stable Ulrich bundles
M Casanellas, R Hartshorne, F Geiss, FO Schreyer
International journal of mathematics 23 (08), 1250083, 2012
952012
ACM bundles on cubic surfaces
M Casanellas, R Hartshorne
Journal of the European Mathematical Society 13 (3), 709-731, 2011
852011
Performance of a new invariants method on homogeneous and nonhomogeneous quartet trees
M Casanellas, J Fernández-Sánchez
Molecular biology and evolution 24 (1), 288-293, 2007
672007
Relevant phylogenetic invariants of evolutionary models
M Casanellas, J Fernández-Sánchez
Journal de mathématiques pures et appliquées 96 (3), 207-229, 2011
602011
Geometry of the Kimura 3-parameter model
M Casanellas, J Fernández-Sánchez
Advances in Applied Mathematics 41 (3), 265-292, 2008
542008
The strand symmetric model
M Casanellas, S Sullivant
Algebraic Statistics for computational biology 13, 305-321, 2005
462005
Catalog of small trees
M Casanellas, LD Garcia, S Sullivant
Algebraic Statistics for computational biology 15, 291-305, 2005
402005
Gorenstein biliaison and ACM sheaves
M Casanellas, R Hartshorne
Journal of Algebra 278 (1), 314-341, 2004
382004
Invariant versus classical quartet inference when evolution is heterogeneous across sites and lineages
J Fernández-Sánchez, M Casanellas
Systematic biology 65 (2), 280-291, 2016
342016
Gorenstein liaison and ACM sheaves
M Casanellas, E Drozd, R Hartshorne
Walter de Gruyter 2005 (584), 149-171, 2005
292005
Gorenstein liaison of divisors on standard determinantal schemes and on rational normal scrolls
M Casanellas, RM Miró-Roig
Journal of Pure and Applied Algebra 164 (3), 325-343, 2001
202001
Gorenstein liaison of curves in P4
M Casanellas, RM Miró-Roig
Journal of Algebra 230 (2), 656-664, 2000
192000
SPIn: model selection for phylogenetic mixtures via linear invariants
AM Kedzierska, M Drton, R Guigó, M Casanellas
Molecular Biology and Evolution 29 (3), 929-937, 2012
172012
Low degree equations for phylogenetic group-based models
M Casanellas, J Fernández-Sánchez, M Michałek
Collectanea mathematica 66 (2), 203-225, 2015
122015
Algebraic tools for evolutionary biology
M Casanellas
Mathematical Society 12, 2012
122012
The space of phylogenetic mixtures for equivariant models
M Casanellas, J Fernández-Sánchez, AM Kedzierska
Algorithms for Molecular Biology 7 (1), 1-14, 2012
122012
Teorie de liaison en codimensió arbitraria
M Casanellas
Ph. D. Thesis, Universitat de Barcelona, 2002
112002
Hilbert functions of irreducible arithmetically Gorenstein schemes
N Budur, M Casanellas, E Gorla
Journal of Algebra 272 (1), 292-310, 2004
102004
Embeddability and rate identifiability of Kimura 2-parameter matrices
M Casanellas, J Fernández-Sánchez, J Roca-Lacostena
Journal of mathematical biology 80 (4), 995-1019, 2020
92020
GenNon-h: Generating multiple sequence alignments on nonhomogeneous phylogenetic trees
AM Kedzierska, M Casanellas
BMC bioinformatics 13 (1), 1-4, 2012
92012
En aquests moments el sistema no pot dur a terme l'operació. Torneu-ho a provar més tard.
Articles 1–20